# SDR 98ZZZX4797

- Difficulty date: October 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N861VL
- Make and model: Bnorm BN2B26
- Aircraft serial: 2155
- Engine: Lyc O540E4C5
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 6351
- Condition: Broken
- Location: Lt Engine
- Part time: 7,454 hours
- Component: Slick
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING RUN-UP, PILOT REPORTED LEFT ENGINE WOULD NOT START.  LEFT MAGNETO REMOVED AND FOUND MAGNETO COUPLING PIN BROKEN AND CRANKSHAFT IDLER GEAR ASSY, P/N 71668, BROKEN.  GEAR ASSEMBLY REPLACED.
